Ask a doctor

Pain After Botox for Several Days

I got Botox injections between my eyebrows 3 days ago. My firehead sores a lot! I can't touch the area where i got injections. I can't wash my face without pain at that area and I can't apply cream there! Is it a side effect? Or unprofessional doctor? or bad quality of Botox itself?...

Doctor Answers (5)

Pain after BOTOX is possible

+2

Pain after BOTOX is possible, but it may also be an indication of an infection. If it’s red and tender consistently, you should have the doctor check it to make sure it’s not infected.


New York Oculoplastic Surgeon
5.0 out of 5 stars 26 reviews

Pain in the site old botox injection

+2

It is possible a branch of supra troclear nerve(sensory nerve) pierced or otherwise injured during the administration of botox. Like similar injuries it will resolve sponaniously in time.If the pain is intolerable (neuralgia)consult your doctor or a neurologist who may prescribe medications to releive the pain.

Zain Kadri, MD
Los Angeles Facial Plastic Surgeon

Sorry you're having some discomfort, but it will go away...

+1

assuming you saw a reputable doctor, then the only issues to consider are the needles hit the bone and you're suffering temporary pain from this...or that they hit a nerve and you're suffering a form of temporary neuropathy/nerve pain...or that you have some bleeding under the skin or less frequently that there's an infection...when pain occurs after the effects of the shot itself, then it's almost always short lived and resolves spontaneously resolves within several days...but make sure you see a reputable doctor...don't want any counterfeit medicine

Ken Landow, MD
Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

You might also like...

Botox discomfort

+1

Pain following Botox injections is very uncommon.  I would recommend you follow up with your injector so that you may be assessed for other possible reasons why you may continue to have discomfort in the area.  Best of Luck.

Jacque P. LeBeau, MD
Pensacola Facial Plastic Surgeon
5.0 out of 5 stars 17 reviews

Botulinum Toxin (Dysport and Botox) and injection pain

+1

You may have expereinced some deep bruising from the Botulinum Toxin (Dysport and Botox) injections which have produced some tenderness and pain.  

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.